Abstract and Applied Analysis

Existence Theorem for Integral and Functional Integral Equations with Discontinuous Kernels

Ezzat R. Hassan

Full-text: Open access

Abstract

Existence of extremal solutions of nonlinear discontinuous integral equations of Volterra type is proved. This result is extended herein to functional Volterra integral equations (FVIEs) and to a system of discontinuous VIEs as well.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 232314, 14 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495776

Digital Object Identifier
doi:10.1155/2012/232314

Mathematical Reviews number (MathSciNet)
MR2947747

Zentralblatt MATH identifier
1246.45001

Citation

Hassan, Ezzat R. Existence Theorem for Integral and Functional Integral Equations with Discontinuous Kernels. Abstr. Appl. Anal. 2012 (2012), Article ID 232314, 14 pages. doi:10.1155/2012/232314. https://projecteuclid.org/euclid.aaa/1355495776


Export citation

References

  • M. R. Arias and J. M. F. Castillo, “Attracting solutions of nonlinear Volterra integral equations,” Journal of Integral Equations and Applications, vol. 11, no. 3, pp. 299–308, 1999.
  • M. Niedziela and W. Okrasiński, “A note on Volterra integral equations with power nonlinearity,” Journal of Integral Equations and Applications, vol. 18, no. 4, pp. 509–519, 2006.
  • J. Banaś and A. Martinon, “Monotonic solutions of a quadratic integral equation of volterra type,” Computers & Mathematics with Applications, vol. 49, pp. 943–952, 2005.
  • M. A. Darwish, “On a perturbed quadratic fractional integral equation of Abel type,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 182–190, 2011.
  • M. Meehan and D. O'Regan, “Existence theory for nonlinear Volterra integrodifferential and integral equations,” Nonlinear Analysis, vol. 31, no. 3-4, pp. 317–341, 1998.
  • E. R. Hassan, “Nonlinear Volterra integral equation with discontinuous right-hand side,” Mathematica, vol. 50, pp. 65–69, 1996.
  • B. C. Dhage, “Existence of extremal solutions for discontinuous functional integral equations,” Applied Mathematics Letters, vol. 19, no. 9, pp. 881–886, 2006.
  • J. Banas, J. Rocha, and K. B. Sadarangani, “Solvability of a nonlinear integral equation of Volterra type,” Journal of Computational and Applied Mathematics, vol. 157, no. 1, pp. 31–48, 2003.
  • J. Banaś and B. Rzepka, “An application of a measure of noncompactness in the study of asymptotic stability,” Applied Mathematics Letters, vol. 16, no. 1, pp. 1–6, 2003.
  • T. A. Burton, Volterra Integral and Differential Equations, vol. 202 of Mathematics in Science and Engineering, Elsevier, Amsterdam, The Netherlands, 2nd edition, 2005, Mathematical Reviews (Math-SciNet): MR2155102.
  • S. Heikkilä, M. Kumpulainen, and S. Seikkala, “On functional improper Volterra integral equations and impulsive differential equations in ordered Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 433–444, 2008.
  • E. R. Hassan and W. Rzymowski, “Extremal solutions of a discontinuous scalar differential equation,” Nonlinear Analysis, vol. 37, pp. 997–1017, 1999.
  • D. C. Biles, “Continuous dependence of nonmonotonic discontinuous differential equations,” Transactions of the American Mathematical Society, vol. 339, no. 2, pp. 507–524, 1993.
  • Z.-Q. Wu, “The ordinay differential equations with discontinuous right members and the discontinuous solutions of the quasilinear partial differential equations,” Scientia Sinica, vol. 13, pp. 1901–1917, 1964.
  • E. R. Hassan, “A discontinuous functional Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1119–1124, 2008.